# SDR AALA20070720

- Difficulty date: April 20, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T569/20APR  IN DESCENT WITH THROTTLES AT IDLE LEFT OIL PRESSURE LOW LIGHT ILLUMINATED ALONG WITH OIL PRESSURE OF ZERO. SHUT DOWN LEFT ENGINE.  LANDED DFW WITHOUT INCIDENT.  SINGLE ENGINE TIME 15 TO 20 MINUTES.  REPLACED NUMBER ONE ENGINE ON 23 APR 2007 AT DFW DUE TO OIL PRESSURE LOSS, OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
